RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 118, Number 4, Pages 639–641 (Mi dan22703)  

MATHEMATICS

Polynomial operations in certain spaces

V. F. Nikolaev


Full text: PDF file (319 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 16.09.1956

Citation: V. F. Nikolaev, “Polynomial operations in certain spaces”, Dokl. Akad. Nauk SSSR, 118:4 (1958), 639–641

Citation in format AMSBIB
\Bibitem{Nik58}
\by V.~F.~Nikolaev
\paper Polynomial operations in certain spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 118
\issue 4
\pages 639--641
\mathnet{http://mi.mathnet.ru/dan22703}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0104095}
\zmath{https://zbmath.org/?q=an:0081.33601}


Linking options:
  • http://mi.mathnet.ru/eng/dan22703
  • http://mi.mathnet.ru/eng/dan/v118/i4/p639

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019